# SDR MASA2013092067836

- Difficulty date: September 20, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 23,634 hours, 19,583 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Injector
- Condition: Broken
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD WITH AFT LAV SMOKE WARNING.   MX FOUND WATER INJECTOR AND BRACKET BROKEN AT THE NR 2 AIR CONDITIONING PACK HEAT EXCHANGER.  SMOKE DETECTOR OPERATES NORMALLY.
